Table of Contents
Journal of Applied Mathematics and Stochastic Analysis
Volume 2006, Article ID 56704, 6 pages
http://dx.doi.org/10.1155/JAMSA/2006/56704

A remark on recent results for finding zeroes of accretive operators

Département Scientifique Interfacultaire, Université des Antilles et de la Guyane, BP 7209, Schoelcher 97275, France

Received 28 June 2005; Revised 17 October 2005; Accepted 18 October 2005

Copyright © 2006 Abdellatif Moudafi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

By means of the Yosida approximate of an accretive operator, we extended two recent results by Chidume and Chidume and Zegeye (2003) to set-valued operators, and we made the connection with two recent convergence results obtained by Benavides etal for a relaxed version of the so-called proximal point algorithm.